# SDR DALA2016090706435

- Difficulty date: September 6, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Worn
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL WEAR REPAIR DOUBLER AT LT INBD VANE OF OTBD FLAP.  LT INBD VANE OF OTBD FLAP WAS REPAIRED BY SRM 57-03D, PAR 11.
